American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 165 found      Go to page: 1 2 3 4 > >>

[1] Alexander Dranishnikov. Topological complexity of wedges and covering maps. Proc. Amer. Math. Soc. 142 (2014) 4365-4376.
Abstract, references, and article information   
View Article: PDF

[2] Alexander Dranishnikov and Michael Levin. Dimension of the product and classical formulae of dimension theory. Trans. Amer. Math. Soc. 366 (2014) 2683-2697.
Abstract, references, and article information   
View Article: PDF

[3] J. Krasinkiewicz and S. Spież. Embedding of the dunce hat. Proc. Amer. Math. Soc. 141 (2013) 2537-2541.
Abstract, references, and article information   
View Article: PDF

[4] Andrzej Nagórko. Characterization and topological rigidity of N\"{o}beling manifolds. Memoirs of the AMS 223 (2013)
Book volume table of contents   

[5] Taras Banakh and Magdalena Nowak. A 1-dimensional Peano continuum which is not an IFS attractor. Proc. Amer. Math. Soc. 141 (2013) 931-935.
Abstract, references, and article information   
View Article: PDF

[6] Michael Levin. A property of $C_{p}[0,1]$. Trans. Amer. Math. Soc. 363 (2011) 2295-2304. MR 2763717.
Abstract, references, and article information   
View Article: PDF

[7] Vesko Valov. Parametric Bing and Krasinkiewicz maps: revisited. Proc. Amer. Math. Soc. 139 (2011) 747-756. MR 2736353.
Abstract, references, and article information   
View Article: PDF

[8] Sergey A. Antonyan. Proper actions on topological groups: Applications to quotient spaces. Proc. Amer. Math. Soc. 138 (2010) 3707-3716. MR 2661569.
Abstract, references, and article information   
View Article: PDF

[9] Jan van Mill and Roman Pol. An example concerning the Menger-Urysohn formula. Proc. Amer. Math. Soc. 138 (2010) 3749-3752. MR 2661573.
Abstract, references, and article information   
View Article: PDF

[10] J. Higes. Assouad-Nagata dimension of nilpotent groups with arbitrary left invariant metrics. Proc. Amer. Math. Soc. 138 (2010) 2235-2244. MR 2596064.
Abstract, references, and article information   
View Article: PDF

[11] M. Cencelj, J. Dydak, A. Mitra and A. Vavpetic. Bockstein theorem for nilpotent groups. Proc. Amer. Math. Soc. 138 (2010) 1501-1510. MR 2578545.
Abstract, references, and article information   
View Article: PDF

[12] Eric J. Olson and James C. Robinson. Almost bi-Lipschitz embeddings and almost homogeneous sets. Trans. Amer. Math. Soc. 362 (2010) 145-168. MR 2550147.
Abstract, references, and article information   
View Article: PDF

[13] Elzbieta Pol and Roman Pol. A metric space with the Haver property whose square fails this property. Proc. Amer. Math. Soc. 137 (2009) 745-750. MR 2448597.
Abstract, references, and article information   
View Article: PDF

[14] E. Cuchillo-Ibáñez, J. Dydak, A. Koyama and M. A. Morón. $C_{0}$-coarse geometry of complements of Z-sets in the Hilbert cube. Trans. Amer. Math. Soc. 360 (2008) 5229-5246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] E. Cuchillo-Ibáñez and M. A. Morón. Canonical covers and dimension of Z-sets in the Hilbert cube. Proc. Amer. Math. Soc. 136 (2008) 3709-3716. MR 2415059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. Dydak and J. Higes. Asymptotic cones and Assouad-Nagata dimension. Proc. Amer. Math. Soc. 136 (2008) 2225-2233. MR 2383529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Xiangdong Xie. Nagata dimension and quasi-Möbius maps. Conform. Geom. Dyn. 12 (2008) 1-9. MR 2372759.
Abstract, references, and article information   
View Article: PDF

[18] N. Lebedeva. Dimensions of products of hyperbolic spaces. St. Petersburg Math. J. 19 (2008) 107-124. MR 2319513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. Buyalo and V. Schroeder. Hyperbolic dimension of metric spaces. St. Petersburg Math. J. 19 (2008) 67-76. MR 2319511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Igor Mineyev. Metric conformal structures and hyperbolic dimension. Conform. Geom. Dyn. 11 (2007) 137-163. MR 2346214.
Abstract, references, and article information   
View Article: PDF

[21] Daria Michalik. Embeddings of $n$-dimensional separable metric spaces into the product of Sierpinski curves. Proc. Amer. Math. Soc. 135 (2007) 2661-2664. MR 2302589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mohammad Abry and Jan J. Dijkstra. Universal spaces for almost $n$-dimensionality. Proc. Amer. Math. Soc. 135 (2007) 2623-2628. MR 2302584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] N. Brodskiy, J. Dydak, A. Karasev and K. Kawamura. Root closed function algebras on compacta of large dimension. Proc. Amer. Math. Soc. 135 (2007) 587-596. MR 2255306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Andrzej Nagórko. Carrier and nerve theorems in the extension theory. Proc. Amer. Math. Soc. 135 (2007) 551-558. MR 2255302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Alex Karasev and Vesko Valov. Universal absolute extensors in extension theory. Proc. Amer. Math. Soc. 134 (2006) 2473-2478. MR 2213722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jan J. Dijkstra and Jan van Mill. A counterexample concerning line-free groups and complete Erdos space. Proc. Amer. Math. Soc. 134 (2006) 2281-2283. MR 2213700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Leonard R. Rubin and Philip J. Schapiro. Resolutions for metrizable compacta in extension theory. Trans. Amer. Math. Soc. 358 (2006) 2507-2536. MR 2204042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jerzy Dydak. Algebra of dimension theory. Trans. Amer. Math. Soc. 358 (2006) 1537-1561. MR 2186985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] John Kulesza. New properties of Mrowka's space $\nu\mu_0$. Proc. Amer. Math. Soc. 133 (2005) 899-904. MR 2113942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. Chigogidze, A. Karasev and M. Rørdam. Real rank and squaring mappings for unital $C^{\ast}$-algebras. Proc. Amer. Math. Soc. 132 (2004) 783-788. MR 2019956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 165 found      Go to page: 1 2 3 4 > >>